# SDR SWAA20111211371

- Difficulty date: December 11, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 28,423 hours, 16,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT EEPLS INOP BETWEEN ROW 1 AND ROW 2.  R&R EEPLS PER MM.
